My mum's leg is worrying me lately: here's why:
She had an emergency heart bypass a few years ago after having to be resuscitated twice. This meant taking a vein from her leg to use for bypass. This meant that one of her legs does not drain lymph fluid well, which is a normal side-effect of the operation. Her heart was not a problem (not at first anyway)- her blood vessels to her heart were at fault, which is why her stent failed miserably. She has now got very thin skin, and bruises very easily- which is due to necessary blood-thinning to help her heart function. Recent lesions in her leg are becoming ulcerated.
Not all of these marks are bruises or knocks. They are coming up firstly as red patches and she says that she recognises their positions as previous psoriasis sites. The GP has told her that they look like a sun allergy, so she has to keep fully covered.
Aside from psoriasis, she has had vitiligo that she recalls starting when quite young from an immunisation injection, and gradually spreading.
These all seem to me like fairly strong auto-immune reactions. Anyone recognise anything here ?